Remarks on alternative Hermitian structures for composite quantum systems

Scolarici, G.
July 2009
Theoretical & Mathematical Physics;Jul2009, Vol. 160 Issue 1, p1050
Academic Journal
We comment on bipartite composite quantum systems with alternative Hermitian structures on infinite-dimensional complex Hilbert spaces.


Related Articles

  • Hyper-K�ahler structures on the tangent bundle of a K�ahler manifold. Oproiu, Vasile // Balkan Journal of Geometry & Its Applications;2010, Vol. 15 Issue 1, p104 

    We construct a family of almost hyper-complex structures on the tangent bundle of a K�hlerian manifold by using two anti-commuting almost complex structures obtained from the natural lifts of the Riemannian metric (see [11], [12], [13], [18]) and the integrable almost complex structure on...

  • Nearly Kähler and Hermitian f-structures on homogeneous k-symmetric spaces. Balashchenko, V. V.; Samsonov, A. S. // Doklady Mathematics;Jun2010, Vol. 81 Issue 3, p386 

    The article provides information on the applicability of the nearly Kähler and Hermitian f-structures for the equation of the k-symmetric spaces. It discusses the significance of these structures in ascertaining the problems of the differential equations as well as the geometric structures...

  • On conformally flat almost Hermitian manifolds. Toulias, Thomas; Xenos, Philippos J. // Journal of Geometry;2002, Vol. 73 Issue 1/2, p199 

    We study some of 2n-dimensional conformally flat almost Hermitian manifolds with J-(anti)-invariant Ricci tensor.

  • Indefinite Kähler metrics of constant scalar curvature on Hirzebruch surfaces. Kamada, Hiroyuki // Bulletin of the London Mathematical Society;Dec2009, Vol. 41 Issue 6, p1060 

    It is known that a Hirzebruch surface admits a positive-definite Kähler metric of constant scalar curvature if and only if its degree is zero, that is, it is biholomorphic to the product of two complex projective lines. This result was shown usually by using the Matsushima–Lichnerowicz...

  • Hermitian periodicity and cohomology of infinite orthogonal groups. Berrick, A. J.; Karoubi, M.; Østvær, P. A. // Journal of K -- Theory;Aug2013, Vol. 12 Issue 1, p203 

    As an application of our papers in hermitian K-theory, in favourable cases we prove the periodicity of hermitian K-groups with a shorter period than previously obtained. We also compute the homology and cohomology with field coeffcients of infinite orthogonal and symplectic groups of specific...

  • Almost complex structures on quaternion-K�hler manifolds and inner symmetric spaces. Gauduchon, Paul; Moroianu, Andrei; Semmelmann, Uwe // Inventiones Mathematicae;May2011, Vol. 184 Issue 2, p389 

    We prove that compact quaternionic-K�hler manifolds of positive scalar curvature admit no almost complex structure, even in the weak sense, except for the complex Grassmannians Gr(C). We also prove that irreducible inner symmetric spaces M of compact type are not weakly complex, except for...

  • Symplectic, Hermitian and Kähler Structures on Walker 4-Manifolds. García-Río, Eduardo; Haze, Seiya; Katayama, Noriaki; Matsushita, Yasuo // Journal of Geometry;2008, Vol. 90 Issue 1/2, p56 

    We call a pseudo-Riemannian 4-manifold, which admits a field of parallel null 2-planes, a Walker 4-manifold. A pseudo-Riemannian metric of a Walker 4-manifold is necessarily of neutral signature, and it admits an orthogonal almost complex structure. We show that such a Walker 4-manifold can...

  • Generalized Pseudo-Kähler Structures. Davidov, Johann; Grantcharov, Gueo; Mushkarov, Oleg; Yotov, Miroslav // Communications in Mathematical Physics;May2011, Vol. 304 Issue 1, p49 

    In this paper we consider pseudo-bihermitian structures - pairs of complex structures compatible with a pseudo-Riemannian metric. We establish relations of these structures with generalized (pseudo-) Kähler geometry and holomorphic Poisson structures similar to that in the positive definite...

  • Symplectic reduction and family quantization. Zhang, Weiping // IMRN: International Mathematics Research Notices;1999, Vol. 1999 Issue 19, p1043 

    The article aims to generalize the Guillemin-Sternberg geometric quantization conjecture. It assumes that the total manifold M admits a smooth G-action preserves the almost complex structure J and the Hermitian vector bundle. It combines the analytic approach to the Guillemin-Sternberg...


Read the Article

Courtesy of

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics